Alert archive / Wisconsin / Flash Flood Warnings in 2019
Flash Flood Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Sep 12, 2019, 9:15 PM CDT for Dane County, Green County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2019, 9:15 PM CDT (02:15 UTC)
- Expired
- Sep 13, 2019, 12:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dane County, WI, Green County, WI
The radar
The Milwaukee radar (KMKX), 82 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.1
The text
As transmitted.
235
WGUS53 KMKX 130215
FFWMKX
WIC025-045-130515-
/O.NEW.KMKX.FF.W.0004.190913T0215Z-190913T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
915 PM CDT Thu Sep 12 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Green County in south central Wisconsin...
Dane County in south central Wisconsin...
* Until 1215 AM CDT.
* At 911 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across western portions of the warned area. Up to one
and one half inches of rain has already fallen in these areas in
the past hour. This heavy rainfall will spread east across the
rest of Dane and Green Counties in the next hour, including the
Madison metro area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Monroe, Verona, Oregon, McFarland, Monona, Mount Horeb, Windsor,
Edgerton, Marshall, Sauk City, Brodhead, Deforest, Cottage Grove
and Cross Plains.
Additional rainfall amounts of one to two inches are possible in the
warned areas in the next hour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4251 8984 4321 8984 4323 8981 4326 8974
4329 8971 4328 8901 4285 8901 4284 8937
4251 8936
$$
WOOD2 follow-up statements
354
WGUS73 KMKX 130258
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
958 PM CDT Thu Sep 12 2019
WIC025-045-130515-
/O.CON.KMKX.FF.W.0004.000000T0000Z-190913T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Green WI-Dane WI-
958 PM CDT Thu Sep 12 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
GREEN AND DANE COUNTIES...
At 956 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to one and one half inches of rain
has already fallen in western Dane and northwestern Green Counties.
The heavy rainfall is moving through the Madison metro area. Flash
flooding is expected to begin shortly.
Some locations that will experience flooding include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Monroe, Verona, Oregon, McFarland, Monona, Mount Horeb, Windsor,
Edgerton, Marshall, Sauk City, Brodhead, Deforest, Cottage Grove and
Cross Plains.
Additional rainfall amounts of one to two inches in an hour are
possible in the warned areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4251 8984 4321 8984 4323 8981 4326 8974
4329 8971 4328 8901 4285 8901 4284 8937
4251 8936
$$
WOOD601
WGUS73 KMKX 130507
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1207 AM CDT Fri Sep 13 2019
WIC025-045-130516-
/O.EXP.KMKX.FF.W.0004.000000T0000Z-190913T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Green WI-Dane WI-
1207 AM CDT Fri Sep 13 2019
...THE FLASH FLOOD WARNING FOR GREEN AND DANE COUNTIES WILL EXPIRE AT
1215 AM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4251 8984 4321 8984 4323 8981 4326 8974
4329 8971 4328 8901 4285 8901 4284 8937
4251 8936
$$
WOODWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 2:56 PM CDT, 6 hours 19 minutes earlier.
Area forecast discussion, Sep 12, 2:56 PM CDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
256 PM CDT Thu Sep 12 2019
.SHORT TERM...
Rest of this Afternoon through Tonight...Forecast Confidence is
Moderate...
The surface warm front remains to our south at this hour, but will
begin to mix north into southern Wisconsin later this afternoon
into this evening. A few storms have formed across northern
Illinois in the vicinity of the front, but this activity should
remain pretty widely scattered through this afternoon. Otherwise,
occasional light rain/drizzle, fog, and low stratus will continue
for areas north of the warm front.
More widespread activity is starting to take shape to our west
across Iowa and southern Minnesota, closer to the cold front and
surface low. We should see this organize into a line/broken line
of storms, which will move into the western portions of the
forecast area early to mid evening, and progress to the east
through midnight or so.
The line itself will have the potential of producing strong
straight line wind gusts, as well as the potential for spin-up
QLCS tornado activity, given ample low level CAPE and favorable
0-3KM bulk shear vectors. Ahead of this line, we may some some
additional storms develop, though this potential is much less
certain. Should they indeed develop, sufficient deep layer shear
will result in supercell structures, and an associated tornado
threat, especially along the warm front.
Friday...Forecast Confidence High...
Breezy west winds are expected through the day Friday, with
cooler and less humid weather. Temperatures should range from the
upper 60s west to low 70s east. Cloud cover should be variable,
with a decent stratocu deck developing by mid day.
.LONG TERM...
Friday Evening Through Saturday Night...Forecast Confidence is
Medium...
Friday evening will be mostly quiet with the low pressure system
having pushed out and the pressure gradient weakening allowing
breezy winds to subside. High pressure to the south will likely keep
the area dry through the overnight hours and through much of the day
Saturday. However, by Saturday evening we will likely see another
low pressure system push into the area with conditional storm
potential. This should be associated with a weak upper level
shortwave in addition to some low level moisture, plenty of WAA,
and a LLJ.
This is still a few days out so there is some uncertainty,
especially with respect to the availability of low level moisture
and sufficient forcing for storms. The timing will also really
impact the potential for strong to severe storms as the current
timing is a little late to take advantage of the better lapse
rates and instability that would be available during the early
evening. However, the LLJ will likely bring moderate low level
shear to the region yielding a higher potential for any storms to
become strong.
Sunday Through Thursday...Forecast Confidence is Low...
After storms push through Saturday night we will likely see quiet
weather return by Sunday morning with higher pressure moving in.
High pressure centered to the north will keep the area dry through
most of Monday before potential for showers and storms Monday
night through Thursday, primarily to the west. The precipitation
chances for this period are very uncertain with high pressure
setting up in the easter half of the U.S. and lower pressure to
the west. This could set up a quasi-stationary north-south axis of
showers and storms for a few days given southeast winds bringing
some theta-e advection. This axis seems likely to remain to the
west of our CWA at this point and generally remains very
uncertain, especially with regards to lifting mechanisms for this
period. How this plays out is certain to change some but will be a
focus for weather next week.
&&
.AVIATION(18Z TAFS)...
IFR to LIFR conditions continue across the area, with low fog and
ceilings. Conditions will improve later today, as winds increase
and a surface warm front begins to lift through the area. A few
isolated to scattered thunderstorms will also be possible this
afternoon.
Later this evening into tonight, a line of potentially strong to
severe storms is expected to move through the area from west to
east. Strong gusty winds will be possible with this line, along
with MVFR to IFR flight conditions. The line is expected to move
east of the terminals around or after midnight, though light to
moderate rain will likely continue behind the line.
Ceilings should finally start to scatter out tomorrow morning,
as gusty west to southwest winds usher in a drier airmass.
&&
.MARINE...
Easterly flow will become southeasterly and then southerly this
evening into tonight, as a warm front lifts north across the lake.
Some fog continues across the nearshore waters, but should
dissipate later this afternoon as winds increase and become more
southerly. Waves will also build later this afternoon, with a
Small Craft Advisory starting early this evening.
For the open waters, southerly gales are expected to develop over
the northern 1/3 or so of the lake this evening into the
overnight, and with winds eventually becoming more southwesterly
or westerly with time. Gales will continue through through the
morning on Friday.
Brisk westerly winds will continue through the day Friday, as low
pressure lifts through Ontario. The Small Craft Advisory will
continue for gusty winds through Friday afternoon.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Friday morning for WIZ046-047-051-052-
056>060-062>072.
Beach Hazards Statement from 7 PM CDT this evening through
Friday afternoon for WIZ052-060-066-071-072.
LM...Gale Warning from 10 PM this evening to 1 PM CDT Friday for
LMZ261-362-364-366-563-565.
Dense Fog Advisory until 4 PM CDT this afternoon for LMZ643>646.
Small Craft Advisory from 7 PM this evening to 7 PM CDT Friday
for LMZ643>646.
&&
Tonight/Friday and Aviation/Marine...Boxell
Friday Night through Thursday...ARKHazardous weather outlook, Sep 12, 3:12 PM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 312 PM CDT Thu Sep 12 2019 WIZ046-047-051-052-056>060-062>072-132015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 312 PM CDT Thu Sep 12 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Showers and thunderstorms will slowly move north across the area this evening ahead of an approaching system. Moderate to occasional heavy rain is possible. Another round of showers and storms are expected tonight as a cold front sweeps across the area. Strong to severe storms are possible this evening with the cold front. Thunderstorms chances to end by late tonight. There is increasing concern for flooding as multiple rounds of rainfall the past few days have resulted in saturated soils. A Flash Flood Watch has been issued for all of southern Wisconsin. There is a high swim risk in effect for beaches along Lake Michigan tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a high swim risk in effect for beaches along Lake Michigan through early Friday afternoon. There is a chance for thunderstorms Saturday night. There are slight chances for thunderstorms Monday through Thursday. .SPOTTER INFORMATION STATEMENT... CoCoRaHS rainfall reports will be appreciated through the rest of this week. Spotter reports may be needed today into Thursday. LMZ643>646-132015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 312 PM CDT Thu Sep 12 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms will become more widespread tonight as a cold front moves through the area. A Small Craft Advisory is in effect this evening for building waves ahead of the front. .DAYS TWO THROUGH SEVEN...Friday through Thursday A Small Craft Advisory remains in effect through Friday afternoon and evening due to strong westerly winds occurring behind the front. There is a chance for thunderstorms Saturday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-132015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 312 PM CDT Thu Sep 12 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorm chances spread across the entire lake this evening and overnight. South winds will increase to gale force across the far northern portions of the lake this evening. The winds will become more southwesterly early Friday morning, with gale gusts continuing into mid day Friday. .DAYS TWO THROUGH SEVEN...Friday through Thursday Southwest gales will continue into mid day Friday. More thunderstorms are expected Saturday night. www.weather.gov/mkx
In the hours before
Local storm report, Sep 12, 4:50 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN KENOSHA 42.59N 87.82W
09/12/2019 M3.62 INCH KENOSHA WI AMATEUR RADIO
12 HOUR RAINFALL FROM 8:30 PM TUESDAY.
&&
PCLocal storm report, Sep 12, 8:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM FLASH FLOOD MINERAL POINT 42.86N 90.18W
09/12/2019 IOWA WI EMERGENCY MNGR
WATER OVER COMMERCE STREET IN MINERAL POINT.
&&Local storm report, Sep 12, 8:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM FLASH FLOOD DODGEVILLE 42.96N 90.13W
09/12/2019 IOWA WI EMERGENCY MNGR
WATER OVER ROAD AT E SPRING STREET AND N
IOWA STREET.
&&Local storm report, Sep 12, 8:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM FLASH FLOOD 5 WSW AVOCA 43.17N 90.42W
09/12/2019 IOWA WI EMERGENCY MNGR
WATER OVER ROAD AT COUNTY ROAD P.
&&Special weather statement, Sep 12, 9:10 PM CDT, 5 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 910 PM CDT Thu Sep 12 2019 WIZ067-068-130245- Green-Lafayette- 910 PM CDT Thu Sep 12 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAFAYETTE AND GREEN COUNTIES... At 909 PM CDT, a strong thunderstorm was located near Nora, or 15 miles southwest of Monroe, moving northeast at 55 mph. Winds of 40 to 50 mph and nickel size hail are possible with this storm. Locations impacted include... Monroe, Brodhead, Belleville, New Glarus, Brooklyn, Monticello, Albany, Somers, Dayton, South Wayne, Browntown, Juda, Jordan Center and Woodford. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4251 9010 4286 8959 4286 8937 4250 8937 TIME...MOT...LOC 0209Z 233DEG 48KT 4249 8991 DDV
Local storm report, Sep 12, 9:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM FLASH FLOOD DARLINGTON 42.68N 90.12W
09/12/2019 LAFAYETTE WI 911 CALL CENTER
LOTS OF ROAD CLOSURES IN DARLINGTON AND
OTHER TOWNSHIPS THROUGH LAFAYETTE COUNTY.
0913 PM FLASH FLOOD BELMONT 42.73N 90.33W
09/12/2019 LAFAYETTE WI 911 CALL CENTER
ROAD IS CLOSED DUE TO FLOODING AT HIGHWAY
126 AND COUNTY RD XX IN BELMONT.
&&
HALBACHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:25 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 35 min |
| Sep 12, 7:36 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 39 min |
| Sep 12, 8:14 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 46 min |
| Sep 12, 8:21 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette, Sauk | 3 hr |
| Sep 12, 9:10 PM CDT | Special Weather Statement | MKX | Green | 35 min |
| Sep 12, 9:11 PM CDT | River Flood Warning | MKX | Lafayette | 49 hr |
| Sep 12, 9:14 PM CDT | River Flood Watch | MKX | Lafayette | 8 hr |
| Sep 12, 9:14 PM CDT | River Flood Watch | MKX | Green | 12 hr |
| Sep 12, 9:33 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 2 hr |
| Sep 12, 9:41 PM CDT | Special Weather Statement | MKX | Rock | 49 min |
| Sep 12, 10:22 PM CDT | Special Weather Statement | MKX | Jefferson, Walworth, Waukesha | 53 min |
| Sep 12, 10:38 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 3 hr |
| Sep 12, 10:44 PM CDT | Areal Flood Advisory | MKX | Rock | 3 hr |
| Sep 12, 10:57 PM CDT | Flash Flood Warning | MKX | Rock | 3 hr |
| Sep 12, 11:28 PM CDT | Areal Flood Warning | MKX | Lafayette | 9 hr |
| Sep 13, 12:01 AM CDT | Flash Flood Warning | MKX | Walworth, Waukesha | 3 hr |
| Sep 13, 12:28 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Sep 13, 12:34 AM CDT | Areal Flood Advisory | MKX | Milwaukee | 3 hr |
| Sep 13, 1:03 AM CDT | Flash Flood Warning | MKX | Milwaukee | 3 hr |
| Sep 13, 1:36 AM CDT | River Flood Warning | MKX | Waukesha | 6 hr |
| Sep 13, 2:02 AM CDT | Areal Flood Warning | MKX | Rock | 6 hr |
| Sep 13, 3:00 AM CDT | Areal Flood Warning | MKX | Walworth, Waukesha | 6 hr |
| Sep 13, 3:26 AM CDT | Areal Flood Warning | MKX | Kenosha, Racine | 6 hr |
| Sep 13, 3:57 AM CDT | Areal Flood Warning | MKX | Milwaukee | 6 hr |
| Sep 13, 6:02 AM CDT | River Flood Warning | MKX | Kenosha | 7 days |
| Sep 13, 8:14 AM CDT | River Flood Warning | MKX | Milwaukee | 35 hr |
| Sep 13, 9:01 AM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 12 hr |
| Sep 13, 9:02 AM CDT | River Flood Warning | MKX | Green | 33 days |
| Sep 13, 2:37 PM CDT | River Flood Warning | MKX | Racine | 58 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.